Title: The structured total least-squares approach for non-linearly structured matrices
Authors: Lemmerling, Philippe ×
Van Huffel, Sabine
De Moor, Bart #
Issue Date: Jun-2002
Publisher: John wiley & sons ltd
Series Title: Numerical linear algebra with applications vol:9 issue:4 pages:321-332
Abstract: In this paper, an extension of the structured total least-squares (STLS) approach for non-linearly structured matrices is presented in the so-called 'Riemannian singular value decomposition' (RiSVD) framework. It is shown that this type of STLS problem can be solved by solving a set of Riemannian SVD equations. For small perturbations the problem can be reformulated into finding the smallest singular value and the corresponding right singular vector of this Riemannian SVD. A heuristic algorithm is proposed. Some examples of Vandermonde-type matrices are used to demonstrate the improved accuracy of the obtained parameter estimator when compared to other methods such as least squares (LS) or total least squares (TLS). Copyright (C) 2002 John Wiley Sons, Ltd.
ISSN: 1070-5325
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science